# SDR CA150310001

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,375 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LOW OIL PRESSURE INDICATION, FOLLOWED BY CAS MESSAGE FOR LOW OIL PRESSURE. CREW ELECTED TO SHUTDOWN & SECURE THE ENGINE.  ATTEMPTED TO FEATHER PROP BUT IT WOULD NOT FEATHER.  UNEVENTFUL SINGLE ENGINE LANDING AT DESTINATION AIRPORT. SUBSEQUENT TROUBLESHOOTING SHOWED THE FOLLOWING FAULTS.  TM CHIP DETECTOR ACTIVE, IMPENDING FILTER BYPASS ACTIVE. CONFIRMED FILTER BYPASS INDICATION & OVERSPEED GOVERNOR FAULT.
